think we are in manic episode

Discussion in 'General Parenting' started by Jena, Jan 31, 2008.

  1. Jena

    Jena New Member

    hi

    i just posted, been posting alot today......that rin did a presentation at school is smiling jumpy etc. i was thrilled ofocourse.


    ok since we've been home did chinese dinner together she has been in her room cleaned out every drawer in dresser there are alot of them by the way and this isn't normal behavior and then proceeded to draw about ten pictures run to get her scissor and is now making a mural on her wall.

    her eyes are dialated her breathing is rapid face bright red and she can't seem to stop hasnt' asked for my help hasn't come near me in over an hour another odd thing she is constantly needing me.

    ok so i'm scared i've screwed up pulling her off abilify. this hit quick idont'know what else this would be. i just haven't been here in a few mos. 3 to be exact so i forgot almost what it looked like.

    i'm staying calm i'm imagining there will be no sleep tonight and she will be up drawing all ngiht that's what usually happens when she flies she is up till 3 a.m.

    i'm afraid i screwed up what should i do?? i thought i was doing the right thing by pulling her. this is totally not normal behavior for her.

    thanks
    jen
     
  2. klmno

    klmno Active Member

    Do you mean it's not normal just while she's on medications- or is it abnormal when she's not on medications (from the way she was before she was put on them)?
     
  3. Jena

    Jena New Member

    ok this is not normal behavior while on medication's it's controls it. this is like the mania i used to see. i'm getting a bit nervous. her heart rate is 125 beats per minute faceis totally flush she cna't stay still she's making mural on entire wall in bedroom all four walls.

    should i rush her somewhere or wait it out?? think i' going to call her doctor
     
  4. klmno

    klmno Active Member

    If she hasn't been off medications long- I think I remember that she was taken off recently- I would call psychiatrist and see if it's ok to start back on a low dose. If you didn't save any of the medications, maybe he/she can call a prescription in.
     
  5. Jena

    Jena New Member

    k
    can't reach the stupid doctor. ugh. why does he get all this money if he cna't be reached??

    she was on full dosage then half dosage for week and a half past 3 dys it is i believe no medication's at all.

    125 is kinda high
     
  6. klmno

    klmno Active Member

    Personally, I would not put difficult child back on medications if he was completely off without consulting a professional. The psychiatrist should have an emergency number- try calling it.
     
  7. Jena

    Jena New Member

    can you believe he doesn't . no service either a tape recording stating that if there is an emergencey to go to an er. wow this is a new pysch her resting heartheart is up to 140 i have call into pediatrician. doctor. i have cold compress on her head and making her drink water
     
  8. klmno

    klmno Active Member

    Sorry I don't know the answer, Jennifer- I have to defer to others here with more experience- which is exactly what I've done for the past year when I'm feeling the same helplessness-

    wish I could help more!! I'm a little iffy on whether or not I'd call a pharmicist on this one- do you think you can keep things safe until tomorrow?
     
  9. Jena

    Jena New Member

    hi

    no oi appreciae the help i truly do. i can't reach any of her do'cs if i cna't get it down i'm going to bring her to emergency room. thank u agian no worries i'll handle it i'm logging off for now to contain her to see if i can lower it on my own before we fly outta here 140 and climbing is too high.

    ill log in later if i can

    thanks agian
    jen
     
  10. LittleDudesMom

    LittleDudesMom Well-Known Member Staff Member

    Jennifer,

    It's been about an hour since you posted last. Since her count is getting (or was) so high, I think the ER would be my option.

    Hopefully things have settled now.

    Sharon
     
  11. slsh

    slsh member since 1999

    Yep, definitely ER time in my opinion, if her heart is still racing.

    I'm thinking of you.
     
  12. Jena

    Jena New Member

    hi,

    wow ok that was insane. happened as i was just posting about wow she's having a manic episode decorating mural on 4 walls at time then noticed her entire face bright red.

    it went up as high as 145 at one point. i'Tourette's Syndrome down now to a comfy 120. she's in bed next to me wanted to post after i dropped out like that. "Does anyone have a drink?" lol

    ok anyway called pysch doctor called peds' no one called me back. wonderful boyfriend we know how i am just loving him lately (sarcasm) his sister is a doctor called him at restaraunt he called her. she said anything at 140 resting for an hour def. emergency room.

    so i worked at getting it down with her. i called hospital get this they said since it's an "emotional" condition that she has and obviously her condition the BiPolar (BP) is coming back cause she's off medications' they wouldn't stabilize her with iv adn maybe sleeping pill they'd admit into psychiatric unit. sure thats what she needs 145 resting heart rate lets put her in pysch ward (adult by the way).

    so anyhow think doctor made wrong call in taking her off medications like this i even weened her. we've got a mos till testing time it's going to be hard onher if she's going to start flying up and down again.

    she got very scared tonight i felt bad i'm calm in these situations at least with-her so i just kept taking her pulse reassuring her. then seh heard me on phone with hospital and started crying. now she's calmed a little she isn't sleeping probably won't i'm guessing

    thanks so much
    isn't it horrible taht we as parents have to go thru this stuff with-o the proper back up from our doctors? i mean really. its' a disgrace so he's going to get an earful from me tmrw.
     
Loading...